Munich Personal RePEc Archive

Модели равновесного экономического роста

Polterovich, Victor (1976): Модели равновесного экономического роста. Published in: Economics and Mathematical Methods / Ekonomika i matematicheskie metody , Vol. 12, No. 3 (1976): pp. 527-540.

[img]
Preview
PDF
MPRA_paper_22201.pdf

Download (4MB) | Preview

Abstract

We develop a turnpike theory for a class of dynamic general equilibrium models where total demand function satisfy monotonicity conditions. As special cases, we receive well known results about asymptotic behavior of optimal paths.

Logo of the University Library LMU Munich
MPRA is a RePEc service hosted by
the University Library LMU Munich in Germany.